# SDR SWAA2022013156814

- Difficulty date: December 29, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Aft Service Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HEADER PANEL EXIT LIGHT LENS IS BROKEN. ; / [01] REMOVED AND REPLACED AFT SERVICE DOOR HEADER PANEL EXIT LIGHT LENS PER AMM 33-51-01-960-801; [02] VERIFIED REPLACEMENT; [03] VERIFIED CORRECTIVE ACTIONS 1; 2.
